I first got this rash about three months ago. They first started as little red raised bumps on my forearms that eventually spread all over my body, mainly in areas you tend to sweat more. They were itchy from the get go and when I scratch them they turn to bigger flat flaky spots. They were really bad on my back, scalp, belly, back of calves, bra line and bikini line. I wore an ankle brace from a sprained ankle and I got them really bad around that ankle from the brace making my ankle more of a moist area I assume. I went to a doctor and she confirmed that it wasn't scabies, parasitic, fungal or anything contagious but that it was probably a form of eczema or allergy or in her words "you must have come across something your body didn't agree to" she prescribed predisone and said it should go away in a couple of weeks. Well it didn't go away and I tried cortisone cream and other stuff but nothing helped. Celsum blue shampoo helped my scalp and The only thing that really worked was going tanning in tanning beds. It reduced my rash in a number of days and in the places I got tan really easy (belly, back, bikini area, chest) the spots were merely birth mark like looking blemishes and some of them went away completely. I stopped tanning after the itchy spots were all gone but then about a month ago it slowly started coming back.. And now it's back in full force. I really don't want to resort to tanning for the rest of my life I'd like to figure out what this is and get rid of it for good. Also the spots never appeared on my hands, face, bottoms of feet, armpits or neck.. But everywhere else literally! The last pic is of my ankle spots from where the brace was and after I scratched the ***l out of them. These are what they look like now you can also see around the flaky spots where new little red bumps are coming up.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?